# SDR DALA2019040702274

- Difficulty date: April 2, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 50,636 hours, 23,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 21d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21D EMERGENCY FLOOR LIGHTING DAMAGED, RE-SECURED EMERGENCY FLOOR LIGHT MOUNT AT SEAT 21D
